# SDR SWIA201335733

- Difficulty date: December 16, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120
- Aircraft serial: 120346
- Aircraft time: 32,511 hours, 45,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHITE FLOOR EMERGENCY LIGHTS ARE BURNED OUT AT ROW 6.  FLT5650 RELAMPED.
